# SDR RAAA99E9020

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND FS 920 FRAME CORRODED FROM STR 34 TO 39 ON INSIDE FLANGE BETWEEN FRAMES.  CUT OUT CORRODED AREA OF FRAME AND INSTALLED SPLICE IAW SRM 53-2-3, TREATED AND PRIMED.
